首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
The relation of the principles of logic to the foundations of geometry
被引:10
|
作者
:
Royce, Josiah
论文数:
0
引用数:
0
h-index:
0
机构:
Harvard Univ, Cambridge, MA USA
Harvard Univ, Cambridge, MA USA
Royce, Josiah
[
1
]
机构
:
[1]
Harvard Univ, Cambridge, MA USA
来源
:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1905年
/ 6卷
/ 03期
关键词
:
D O I
:
10.2307/1986227
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:353 / 415
页数:63
相关论文
共 50 条
[1]
Logical Foundations and Kant's Principles of Formal Logic
Kovac, Srecko
论文数:
0
引用数:
0
h-index:
0
机构:
Inst Philosophy, Zagreb, Croatia
Inst Philosophy, Zagreb, Croatia
Kovac, Srecko
HISTORY AND PHILOSOPHY OF LOGIC,
2020,
41
(01)
: 48
-
70
[2]
AXIOMATICS OF BINOCULAR VISION - THE FOUNDATIONS OF METRIC GEOMETRY IN RELATION TO SPACE PERCEPTION
BLANK, AA
论文数:
0
引用数:
0
h-index:
0
BLANK, AA
JOURNAL OF THE OPTICAL SOCIETY OF AMERICA,
1958,
48
(05)
: 328
-
334
[3]
The foundations of geometry and the history of geometry
Gray, J
论文数:
0
引用数:
0
h-index:
0
机构:
Open Univ, Fac Math, Milton Keynes MK7 6AA, Bucks, England
Open Univ, Fac Math, Milton Keynes MK7 6AA, Bucks, England
Gray, J
MATHEMATICAL INTELLIGENCER,
1998,
20
(02):
: 54
-
59
[4]
FOUNDATIONS OF GEOMETRY
ALEKSANDROV, AD
论文数:
0
引用数:
0
h-index:
0
ALEKSANDROV, AD
SIBERIAN MATHEMATICAL JOURNAL,
1987,
28
(04)
: 523
-
539
[5]
ON THE FOUNDATIONS OF GEOMETRY
FREGE, G
论文数:
0
引用数:
0
h-index:
0
FREGE, G
PHILOSOPHICAL REVIEW,
1960,
69
(01):
: 3
-
16
[6]
FOUNDATIONS OF LOGIC
SLATER, BH
论文数:
0
引用数:
0
h-index:
0
SLATER, BH
MIND,
1972,
81
(321)
: 42
-
56
[7]
FOUNDATIONS OF GEOMETRY
ALEKSANDROV, AD
论文数:
0
引用数:
0
h-index:
0
ALEKSANDROV, AD
SIBERIAN MATHEMATICAL JOURNAL,
1984,
25
(02)
: 183
-
194
[8]
ON THE FOUNDATIONS OF GEOMETRY
SCHWEITZER, AR
论文数:
0
引用数:
0
h-index:
0
SCHWEITZER, AR
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1953,
59
(02)
: 174
-
175
[9]
ON FOUNDATIONS OF GEOMETRY
PIMENOV, RI
论文数:
0
引用数:
0
h-index:
0
PIMENOV, RI
DOKLADY AKADEMII NAUK SSSR,
1964,
155
(01):
: 44
-
&
[10]
FOUNDATIONS OF GEOMETRY
PEDOE, D
论文数:
0
引用数:
0
h-index:
0
PEDOE, D
AMERICAN MATHEMATICAL MONTHLY,
1965,
72
(08):
: 927
-
&
←
1
2
3
4
5
→